MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, during servicing, a 980 ventilator had a battery failure.The ventilator was not in use on a patient at the time of the reported event.The service engineer (se) inspected the device and replaced the battery.The se performed calibrations and extended self-testing on the device and all tests passed.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6775703
Report Number8020893-2017-07338
Device Sequence Number19224575
Product Code CBK
UDI-Device Identifier10884521201385
UDI-Public10884521201385
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2017
Initial Report FDA Received Date08/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1